# SDR QXEA200800425

- Difficulty date: April 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK - MCD LAY SHAFT, AFT HINGE FITTING HAS PITTING AROUND BOLT HOLES.  REMOVED MCD LAY SHAFT.  SEPARATED LAYSHAFT AND DRILLED OUT AFT HINGE FITTING.  DRILLED UP AND INSTALL NEW HINGE FITTING REF SRM 51-40-00.  INSTALLED MCD LAY SHAFT.
